| Model Number |
5444-0-110 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
Event or Problem Description
It was reported that during the procedure to remove and replace the implant, it was discovered the new implant did not fit as expected and could not be used.A revision surgery will need to be performed.
Event or Problem Description
Additional Manufacturer Narrative
It was confirmed that the defect site was not cranialized or obliterated according to the warning ¿sinus reconstruction¿ in the design proposal.The sales rep agreed that not removing the bone was the main contributing factor resulting the implant not to fit into the defect site summarizing all obtained information, the complaint root cause of the complaint could be determined.Without the surgeon removing the bone fragments the implant did not fit as expected.